Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 179, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2013, 3:55 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 3:55 PM EDT (19:55 UTC)
- Expired
- Jun 27, 2013, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:10 PM EDT | TSTM WND DMG | 1 Nne Peachtree City, GA | EMERGENCY MANAGER REPORTED A TREE BLOWN DOWN BLOCKING PEACHTREE PARKWAY NORTH OF HIGHWAY 54. |
| Jun 27, 4:10 PM EDT | HAIL 0.75 | 1 Wnw Peachtree City, GA | OFF DUTY NWS FORECASTER REPORTED PENNY-SIZED HAIL ON HIGHWAY 74 AT THE GOLF CART BRIDGE. |
| Jun 27, 4:15 PM EDT | TSTM WND DMG | 2 Sse Peachtree City, GA | OFF DUTY NWS FORECASTER REPORTED ONE TREE SNAPPED AT THE KROGER ON CROSSTOWN BLVD. |
| Jun 27, 4:20 PM EDT | TSTM WND DMG | 2 Se Peachtree City, GA | OFF DUTY NWS FORECASTER REPORTED AROUND A HALF DOZEN TREES DOWN IN THE VICINITY OF CROSSTOWN DRIVE AND BROOKSONG WAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS52 KFFC 271955
SVRFFC
GAC077-113-272045-
/O.NEW.KFFC.SV.W.0179.130627T1955Z-130627T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 12 MILES WEST OF TYRONE...MOVING
SOUTHEAST AT 30 MPH. TREES IN ALREADY WET SOIL CAN COME DOWN EASILY
WITH THESE STRONG WINDS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHARPSBURG...TURIN...PEACHTREE CITY...SENOIA...FAYETTEVILLE AND
BROOKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3352 8483 3351 8468 3347 8438 3345 8438
3343 8440 3341 8439 3325 8447 3325 8451
3323 8451 3345 8489
TIME...MOT...LOC 1953Z 294DEG 25KT 3347 8477
$$1 follow-up statement
399
WWUS52 KFFC 272022
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT THU JUN 27 2013
GAC077-113-272045-
/O.CON.KFFC.SV.W.0179.000000T0000Z-130627T2045Z/
COWETA GA-FAYETTE GA-
422 PM EDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN FAYETTE AND SOUTHEASTERN COWETA COUNTIES...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR PEACHTREE CITY...MOVING
SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SENOIA...FAYETTEVILLE...STARRS MILL...INMAN AND BROOKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NWS EMPLOYEES REPORTED PENNY TO DIME SIZED HAIL AS THIS STORM MOVED
THROUGH PEACHTREE CITY...THEREFORE LARGER HAIL UP TO QUARTER SIZE
MAY DEVELOP IF THE STORM INTENSIFIES SLIGHTLY. TREES CAN ALSO COME
DOWN QUICKLY WITH THESE STRONG WINDS IN SUCH WET SOIL. IF YOU ARE IN
THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3346 8462 3347 8438 3345 8438 3343 8440
3341 8439 3325 8447 3325 8451 3323 8451
3339 8478
TIME...MOT...LOC 2019Z 294DEG 25KT 3340 8457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:42 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 27, 3:42 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT THU JUN 27 2013 .SHORT TERM /TONIGHT THROUGH FRIDAY/... CONVECTION HAS BEEN LESS WIDESPREAD THAN EXPECTED SO FAR TODAY. STARTING TO SEE SOME REDEVELOPMENT ACROSS THE ATL METRO AREA THOUGH AND EXPECT ACTIVITY TO PICK UP FOR THE REMAINDER OF THE AFTERNOON...ALTHOUGH IT COULD STILL BE LESS THAN WHAT WE WERE INITIALLY EXPECTING. THINK MOST OF THE FOCUS FOR CONVECTION WILL BE ACROSS CENTRAL GEORGIA THROUGH TONIGHT. WITH GREATER INSTABILITY ACROSS CENTRAL GEORGIA...BETTER CHANCE OF ISOLD SVR STORMS APPEAR TO BE ACROSS THAT AREA. SHOULD SEE CONVECTION DECREASE BY AROUND MIDNIGHT. FOR FRIDAY...HAVE A TROUGH SITTING AT THE SFC ACROSS CENTRAL GEORGIA AND THIS MAY BE A FOCUS FOR STORMS ACROSS THE SOUTHERN PORTION OF THE CWA AND SOUTH GEORGIA. CWA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. BOTH GFS AND ECMWF ARE PICKING UP ON A WAVE IN THE UPPER LEVEL FLOW MOVING INTO THE NW PART OF THE CWA FRIDAY AFTERNOON. THIS WILL HELP TO ENHANCE THE CONVECTION POTENTIAL ACROSS NORTH GEORGIA TOMORROW AFTERNOON. OVERALL CONVECTION TOMORROW APPEARS TO BE A LATER AFTERNOON EVENT THAT WILL LAST INTO THE OVERNIGHT ON FRIDAY NIGHT. DO EXPECT A BIT OF A WARM UP TOMORROW WITH LESS CLOUD COVERAGE INITIALLY IN THE DAY AND SLIGHTLY WARMER 850MB TEMPS ADVECTING INTO THE CWA FROM THE WEST. MOST AREAS /EXCEPT THE MOUNTAINS/ SHOULD REACH THE LOW TO MID 90S. THIS WILL PUT MAX TEMPS SLIGHTLY ABOVE NORMAL. 11 .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO REAL CHANGE TO THE EXTENDED TODAY. A STALLED OUT FRONT WILL BE OVER THE AREA LATE FRIDAY AND INTO THE WEEKEND. A SERIES OF UPPER LEVEL IMPULSES ALONG WITH PLENTIFUL LOW LEVEL MOISTURE WILL LEAD TO SEMI ORGANIZED STORMS OVER THE WEEKEND. SOME OF THESE THUNDERSTORMS WILL BE STRONG. HAVE ONLY CHANGED SOME POPS AND WX GRIDS THIS WEEKEND TO MATCH BETTER WITH CURRENT GUIDANCE. OTHERWISE NO SIG CHANGES. ATTACHED BELOW IS PREVIOUS DISCUSSION. ARG && .PREV DISCUSSION... /ISSUED 200 PM EDT THU JUN 27 2013/ PREV DISCUSSION... LONG TERM /FRIDAY THROUGH WEDNESDAY/... /ISSUED 351 AM EDT THU JUN 27 2013/ FRIDAY BEGINS WITH ONE WAVE OF SHORTWAVE ENERGY EXITING OFF THE SE ATLANTIC COAST WHILE A SECOND SYSTEM LOOKS POISED TO DROP THROUGH THE TENNESSEE VALLEY AND INTO THE LOCAL AREA FRIDAY AFTERNOON. AT THIS TIME...INSTABILITY LOOKS TO BE ADEQUATE FOR NUMEROUS THUNDERSTORMS TO DEVELOP BUT LESS THAN PREVIOUS DAYS VALUES AND WITH LIMITED SHEAR VALUES IN PLACE...ONLY ISOLATED SEVERE STORMS WITH THIS COMPLEX ARE EXPECTED AT THIS TIME. WITH SURFACE TROUGH AXIS AND CONTINUED IMPULSES ROTATING THROUGH THE BASE OF THE TROUGH...POPS WILL REMAIN HIGHER THAN CLIMO THROUGH THE OVERNIGHT PERIOD AND HAVE REFLECTED THIS TREND IN THE LATEST GRID SET. MAIN MOISTURE AXIS WILL SHIFT SOUTH FOR SATURDAY BUT ADDITIONAL STRONG IMPULSE WILL MOVE ON THE DOORSTEP OF NORTH GA BY LATE EVENING. WILL KEEP HIGHEST POPS WHERE BETTER MOISTURE IS WITH LIKELY TO THE SOUTH BUT WILL GO HIGHER THAN GUIDANCE FOR THE NORTH GIVEN BETTER UPPER SUPPORT. THE ACTUAL UPPER LOW WHICH WILL HAVE BEEN A SEMI PERMANENT FEATURE BY THIS POINT WILL FINALLY ROTATE SOUTHWARD SATURDAY NIGHT INTO SUNDAY. AGAIN...BETTER MOISTURE REMAINS OVER EXTREME SOUTHERN SECTIONS OF THE FORECAST AREA AND HAVE GONE LIKELY THERE AGAIN ALTHOUGH WENT HIGHER THAN GUIDANCE NORTH AGAIN WITH UPPER LOW. THROUGH THE REMAINDER OF THE PERIOD...UPPER LOW WEAKENS AND RETROGRADES WITH LESS UPPER SUPPORT. DESPITE THIS...SOUTHEAST FLOW TO BRING COPIOUS AMOUNTS OF MOISTURE TO THE AREA RESULTING IN POPS ABOVE CLIMO. THIS WILL ALSO KEEP TEMPS BELOW CLIMO FOR THE REMAINDER OF THE LONG TERM PERIOD AS WELL. DEESE AVIATION... 18Z UPDATE... BIGGEST UNCERTAINTY WITH THE TAFS IS IN REGARDS TO CONVECTION. THINK THE BETTER CHANCES OF CONVECTION HAVE SHIFTED TO CENTRAL GEORGIA SO HAVE LEFT TEMPO IN FOR CSG AND MCN. DONT THINK CONVECTION IS DONE ACROSS NORTH GEORGIA THOUGH...BUT HAVE A LOWER CHANCE AND THINK IT WILL BE MORE ISOLATED SUMMERTIME STORMS. SINCE STORMS SHOULD BE ISOLD ACROSS NORTH GEORGIA...HAVE REMOVED TEMPO GROUP FROM NORTHERN TAF SITES EVEN THOUGH A TSRA CANT BE RULED OUT. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS...EXCEPT IF A THUNDERSTORM MOVES OVER THE AIRPORT. HIGH CONFIDENCE ON WIND. LOW CONFIDENCE ON CONVECTION FORECAST. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 69 91 / 40 50 60 50 ATLANTA 73 91 71 88 / 40 50 60 50 BLAIRSVILLE 67 84 64 85 / 30 60 40 30 CARTERSVILLE 71 91 68 89 / 30 50 60 40 COLUMBUS 74 94 73 90 / 50 50 60 60 GAINESVILLE 71 89 69 88 / 30 50 60 40 MACON 72 94 72 91 / 50 50 60 70 ROME 70 92 67 89 / 30 60 50 40 PEACHTREE CITY 70 92 69 89 / 40 50 60 50 VIDALIA 75 93 75 91 / 60 40 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....ARG AVIATION...11
Hazardous weather outlook, Jun 27, 11:17 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT THU JUN 27 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REMNANTS OF A THUNDERSTORM COMPLEX WAS LOCATED OVER NORTH GEORGIA. THESE REMNANTS AND AN EXTREMELY UNSTABLE AIRMASS IN PLACE...WILL LEAD TO STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT...ESPECIALLY OVER CENTRAL GEORGIA THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON JUST SOUTH OF ATLANTA. WE ARE ALSO EXPECTING TYPICAL SUMMERTIME THUNDERSTORMS ACROSS NORTH GEORGIA LATER TODAY AS WELL. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...HEAVY RAIN...AND FREQUENT LIGHTNING. BRIEF ISOLATED TORNADOES...ALTHOUGH NOT EXPECTED...WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF OTHER DISTURBANCES THROUGH WEEKS END WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY... ISOLATED STRONG STORMS WILL BE POSSIBLE. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 2:06 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT THU JUN 27 2013
GAZ097-098-271830-
206 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND PEA SIZE HAIL
IN TREUTLEN AND LAURENS COUNTIES UNTIL 230 PM EDT...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARLOW...MOVING EAST AT 25 MPH. FREQUENT
CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. THOSE
OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TREUTLEN
AND LAURENS COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE HARLOW...EAST DUBLIN...DUBLIN...MINTER...
BARNHILL...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...ROCKLEDGE AND
LOWERY.
&&
LAT...LON 3231 8264 3229 8267 3229 8270 3248 8309
3259 8303 3249 8256
TIME...MOT...LOC 1805Z 291DEG 22KT 3248 8292Special weather statement, Jun 27, 2:44 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT THU JUN 27 2013 GAZ097-098-111-112-271915- 244 PM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 315 PM EDT... AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOWERY...MOVING EAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. THOSE OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LOWERY...LANDSBURG... BARNHILL...LOTHAIR...SOPERTON...KIBBEE...TARRYTOWN...AILEY AND MOUNT VERNON. && LAT...LON 3236 8244 3211 8249 3227 8292 3243 8288 TIME...MOT...LOC 1843Z 284DEG 20KT 3232 8278
Special weather statement, Jun 27, 3:15 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT THU JUN 27 2013
GAZ111>113-272000-
315 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 400 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENWOOD...MOVING EAST AT 25 MPH. THOSE
OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
TARRYTOWN...LANDSBURG...GLENWOOD...KIBBEE...AILEY...MOUNT
VERNON...HIGGSTON...VIDALIA...ALSTON...CENTER...ROCK SPRINGS...SOUTH
THOMPSON...CEDAR CROSSING...SANTA CLAUS AND LYONS.
&&
LAT...LON 3208 8220 3196 8221 3196 8222 3198 8234
3216 8276 3230 8269 3233 8259 3226 8222
3217 8218
TIME...MOT...LOC 1915Z 289DEG 22KT 3221 8261Special weather statement, Jun 27, 3:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU JUN 27 2013
GAZ042>044-053-054-272015-
345 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND PEA SIZE HAIL
IN CARROLL...COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES UNTIL
415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESBURG...MOVING SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM.
TREES IN ALREADY WET SOIL MAY COME DOWN WITH WINDS THIS STRONG.
THOSE OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL...
COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PLANT YATES...SEATON
LAKE...BYERS CROSSROADS...WHITESBURG...ARNCO-SARGENT...ROSCOE...
DUNAWAY GARDENS...PALMETTO...NEWNAN...MADRAS...CANNONGATE...THOMAS
CROSSROADS AND TYRONE.
&&
LAT...LON 3353 8466 3344 8456 3329 8473 3349 8503
3359 8491
TIME...MOT...LOC 1944Z 305DEG 25KT 3349 8487The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:06 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Montgomery | 31 min |
| Jun 27, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Jun 27, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jun 27, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Lamar, Pike, Spalding | 45 min |
| Jun 27, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 50 min |
| Jun 27, 5:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 27, 5:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Peach, Upson | 42 min |
| Jun 27, 5:56 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Jun 27, 6:06 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 24 min |
| Jun 27, 6:12 PM EDT | Special Weather Statement | FFC | Dade, Walker | 48 min |
| Jun 27, 6:34 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Talbot, Taylor | 41 min |
| Jun 27, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 37 min |
| Jun 27, 6:57 PM EDT | Special Weather Statement | FFC | Chattooga | 48 min |
| Jun 27, 7:15 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 45 min |
| Jun 27, 7:58 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.